# SDR SWAA2021031752176

- Difficulty date: February 17, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED LAVATORY A EMERGENCY EXIT LIGHT LENS AT FWD GALLEY AREA (1 EA) / REPLACED LAVATORY A EMERGENCY EXIT LIGHT LENS AT FWD GALLEY AREA (1EA) IAW B737-700 AMM 33-51-01-960-802
